# SDR 9602143223

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Rig
- Location: Nlg Doors
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LANDING GEAR DID NOT EXTEND.  CYCLED THE LANDING GEAR HANDLE AND GEAR EXTENDED NORMALLY.  ACCOMPLISHED A MISSED APPROACH.  DURING SECOND APPROACH ATTEMPT, LANDING GEAR FUNCTIONED NORMALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED THE NOSE LANDING GEAR DOORS AND OPERATIONAL CHECK OK.
